# SDR UALA2013040902395

- Difficulty date: April 8, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,726 hours, 26,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N55908
- Condition: Corroded
- Location: Bs 1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB AT AIR GRILL, CORROSION FOUND ON UPPER SURFACE BS 1410 RBL 65.    FOUND CORROSION OUT OF LIMITS.  FABRICATED FORMED AND INSTALLED WEB IAW DWG 146N5590-8 AND SRM 53-60-13 SEC 46 FIG 1 ITEM 5.  INSTALLED IAW SRM 51-40-02.   MAJOR REPAIR.
